Volume 19, Number 1, February 2009
Yu. M. Movsisyan
: Binary Representations of Algebras with at Most Two Binary Operations: a Cayley Theorem for Distributive Lattices.
Volume 19, Number 2, March 2009
Peter J. Davidson
: On the Asphericity of a Family of Relative Group Presentations.
: Number Systems and the Injectivity Problem for Matrix Representations of Free Monoids.
Volume 19, Number 3, May 2009
Volume 19, Number 4, June 2009
: Finitistic Dimensions of trivially Twisted Extensions of Monomial Algebras.
: Some Remarks on Depth of Dead Ends in Groups.
Volume 19, Number 5, August 2009
, Wujie Shi
: Recognition of Some Finite Simple Groups of Type DN(Q) by Spectrum.
Volume 19, Number 6, September 2009
: On the Cayley Semigroup of a Finite Aperiodic Semigroup.
Alan J. Cain
: Monoids Presented by Rewriting Systems and Automatic Structures for their Submonoids.
Volume 19, Number 7, November 2009
, Xuefeng Liu
: Characterization of the Projective General Linear Groups PGL(2, Q) by their Orders and Degree Patterns.
: Busemann Points of Artin Groups of dihedral Type.
Volume 19, Number 8, December 2009